Couldn't find what you looking for?

TRY OUR SEARCH!

Use "Shaltop-A Solution - 50 ml"  for male pattern baldness. It is due to lack of diet, stress, genetic factor and hormonal factor.

Reply

Loading...

Been on amphetamines for adult ADHD for going on a year here. ...My hair too is thinning, and I'm certain it's from Dexedrine. I for one am not willing to trade my hair for a bit of attention...
Reply

Loading...

Don't listen to that you are going bald all medicines affect everyone different
Reply

Loading...

Yes Dexedrine causes hair loss. If I take 30 mg per day for a month, the whole crown of my head goes bald. But not male pattern baldness, just very short hairs, itchy dry scalp and and bloody gouges in my head from me scratching. I tried using Rogaine whilst using Dex, but it makes no difference. If I don't take Dex, the hair always grows back, but it may take up to a year. But then I take some Dex and it dies off again. My theory is that Dex is a vaso constrictor and simply chokes off blood supply to the follicles.
Reply

Loading...

I’m a 35 year old femal that has been taking dex gel cap and prestab since I was 22. I first discovered a bald spot on the back of my head decided to go off of it for a few years hair grew back. Went back on it found a bigger bald spot. Took everything boiten,silica,hair pills omega and calcium. It got better but I had to cut back from 20 to 10 because the crash was so hard!! Now I’m on 2 presstabs 4 pills 2 in the morn and 2 in the afternoon. Bald spot is back. I was told it was alopecia areata. So I am going to try CbD pure form I really hope I can get off of this I don’t want all these side affects.
Reply

Loading...

Yes! Absolutely! And low dose Dexadrine, 5 mg. After only 5 days. My shower water wouldnt go down and was filled with my hair. All the longest hair which makes it the fullest. No amount of lathering shampoo would have as much as a bubble. My hair is mousey thin and oily. Wont clean. After 5 DAYS! its like chemical poison to my system. Awful
Reply

Loading...

I have to disagree - I am a woman with ADHD and take Dexedrine - I have bald spots from this medication. I though it was the stress and what not from Grad school but - its the meds.
Reply

Loading...